# SDR AALA202405134579

- Difficulty date: April 23, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020000
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT-HAND PYLON SPIGOT FITTING RECEPTACLE BORE LOCATED BETWEEN WS 679 AND WS 706 AND RIB 4 TO RIB 5 ON LEFT-HAND PYLON. REPLACED LOWER SPIGOT FITTING PER SRM 54-51-12-300-002.
